# SDR C2XA09SH107

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145
- Aircraft serial: 202
- Aircraft time: 22,305 hours, 16,840 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: K0024
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHV - AIRCRAFT N15980 WAS GIVEN A FERRY FLIGHT RELEASE PERMIT FROM DFW TO SHV BECAUSE OF AN AIR GROUND SENSOR FAIL ON T/O OUT OF OKC AND WAS UNABLE TO RETRACT THE LANDING GEAR, THEN IT WENT AWAY AND GEAR RETRACTED (CAME UP).  MAINTENANCE IN SHV REMOVED AND REPLACED RELAY K0024 IAW EMB145 FIM 32-32-00-810-801-A.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
